# SDR SWAA2013090919999

- Difficulty date: August 20, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,413 hours, 21,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5940766
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR DOOR CUTOUT FRAME CRACKED BELOW DOOR SENSOR.  REPAIRED DOUBLER IAW SRM.
